# SDR SCNA95255

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Harness
- Part number: 5144
- Condition: Chafed
- Location: Nlg Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR INDICATION PROBLEM WAS NOTED DURING GEAR RETRACTION, AIRCRAFT RETURNED TO STATION.  WHEN THE GEAR WAS LOWERED ALL INDICATIONS WERE NORMAL.  DURING POST FLIGHT INSPECTION THE LOWER LINK ATTACH BOLT (NAS-104-47W), WAS FOUND CRACKED.  THE BOLT WAS REPLACED.  ALSO, WIRE BUNDLE 5144 WAS FOUND CHAFED AGAINST THE NUMBER 1 HIGH FREQUENCY TRANSCEIVER AND WORN THROUGH CAUSING THE NOSE GEAR INDICATION PROBLEM.  REPAIRED AND REROUTED THE HARNESS, SYSTEM TESTED GOOD DURING THE NOSE GEAR SWING.
